MAUDE Adverse Event Report: MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880035
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded at the user facility and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The event as described could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that coil deployment was going well until the vessel tapered down to about a 1.5mm.After that, the coil would not form.Due to retracting and re-advancing, the coil detached within microcatheter.The physician reported that the broken coil embolized to the spleen, causing a minor infarction.Everything was removed and the physician snared the coil in the splenic artery.The patient outcome was reported as stable.

Brand Name
AZUR
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23069174
Report Number2032493-2025-90494
Device Sequence Number9680676
Product Code KRD
UDI-Device Identifier00842429118061
UDI-Public00842429118061
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR MICROCATHETER, 2.8 X 130.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown